# SDR ASAA2016012315360

- Difficulty date: January 23, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 57,175 hours, 32,446 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER STABILIZER REMOVAL FOUND LT HORIZONTAL STABILIZER FWD UPPER ATTACH LUG, STABILIZER SIDE, CORRODED ON AFT FACE.  ACFT GROUNDED. REPAIRED LT HORIZONTAL STABILIZER FWD UPPER ATTACH LUG IAW EA CMPT-55EA-16535 FIRST STAGE APPROVAL HAS BEEN GRANTED IAW ASSOCIATED FAA FORM 8100-9, SECOND STAGE APPROVAL IS REQUIRED ON OR BEFORE FEB 08,2018 REFER TO CMPT-55DTI-16537, W 2.9, O 1.140, R 1.067, L 2.9, D .073.
